Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 43, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Jul 12, 2012, 7:41 AM CDT for 4 counties in Texas. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2012, 7:41 AM CDT (12:41 UTC)
- Expired
- Jul 12, 2012, 9:45 AM CDT
- In force
- 2 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fort Bend County, TX, Harris County, TX, Montgomery County, TX, Waller County, TX
The radar
The Houston radar (KHGX), 82 km from the middle of the area, began a volume at 12:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 8:05 AM CDT | FLOOD | 4 W Jersey Village, TX | HWY6 AND LONGENBAUGH CARS FLOODED OUT |
| Jul 12, 8:15 AM CDT | FLOOD | 4 W Jersey Village, TX | N. ELDRIDGE PKWY SOUTH OF GRANT ROAD IMPASSABLE |
| Jul 12, 8:45 AM CDT | FLOOD | 5 Se Pinehurst, TX | 249 AT HARDIN STORE ROAD IS IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.7 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2309 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
117 WGUS54 KHGX 121241 FFWHGX TXC157-201-339-473-121445- /O.NEW.KHGX.FF.W.0043.120712T1241Z-120712T1445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 741 AM CDT THU JUL 12 2012 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME NORTHWESTERN FORT BEND COUNTY IN SOUTHEAST TEXAS... NORTHWESTERN HARRIS COUNTY IN SOUTHEAST TEXAS... EXTREME SOUTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS... SOUTHEASTERN WALLER COUNTY IN SOUTHEAST TEXAS... * UNTIL 945 AM CDT * AT 737 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO CONTINUE THROUGH MID MORNING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... KATY...JERSEY VILLAGE AND TOMBALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3019 9555 2985 9542 2975 9589 2998 9601 $$
1 follow-up statement
845 WGUS74 KHGX 121340 FFSHGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 840 AM CDT THU JUL 12 2012 TXC157-201-339-473-121445- /O.CON.KHGX.FF.W.0043.000000T0000Z-120712T1445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FORT BEND TX-HARRIS TX-MONTGOMERY TX-WALLER TX- 840 AM CDT THU JUL 12 2012 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR EXTREME NORTHWESTERN FORT BEND...NORTHWESTERN HARRIS...EXTREME SOUTHWESTERN MONTGOMERY AND SOUTHEASTERN WALLER COUNTIES... AT 839 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO CONTINUE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... KATY...JERSEY VILLAGE AND TOMBALL. CYPRESS CREEK NEAR HUFFMEISTER IS WITHIN A FOOT OF TOP OF BANKS...AND MAY GO OUT OF BANKS LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3019 9555 2985 9542 2975 9589 2998 9601 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 7:06 AM CDT, 35 minutes earlier.
Area forecast discussion, Jul 12, 7:06 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
706 AM CDT THU JUL 12 2012
.DISCUSSION...
SEE AVIATION SECTION FOR 12Z TAF DISCUSSION.
&&
.AVIATION...
A SLOW MOVING LINE OF SHOWERS AND THUNDERSTORMS IS MOVING IN TO
THE WESTERN HOUSTON METRO AREA. IAH COULD SEE 2 TO 3 HOURS OF
MVFR/IFR CONDITIONS FOR LOW CIGS AND VSBY. THIS LINE IS COLLIDING WITH
A SMALL CLUSTER OF FAST MOVING THUNDERSTORMS MOVING INLAND FROM
THE COAST NEAR MATAGORDA BAY. THIS SECOND CLUSTER WILL IMPACT SGR
AND HOU AND PRODUCE 1 TO 2 HOURS OF MVFR/IFR CONDITIONS FOR THE
TWO SOUTHERN AIRPORTS. THE BIGGEST AVIATION IMPACT WILL BE TO
TERMINALS IN THE HOUSTON METRO AREA.
UTS...LBX...AND GLS WILL BE PREVAILING VFR WITH BRIEF PERIODS OF
MVFR CONDITIONS AS STRONGER SHOWERS PASS OVER THE TERMINALS.
CLL WILL LIKELY REMAIN VFR FOR REMAINDER OF THE DAY AS THE
PRECIPITATION APPEARS TO BE CONCENTRATED TO THE EAST OF THE
TERMINAL.
MOST OF THE PRECIPITATION SHOULD MOVE TO THE EAST OF THE HOUSTON
METRO AREA BY EARLY AFTERNOOON. 44
&&
.PREV DISCUSSION... /ISSUED 419 AM CDT THU JUL 12 2012/
UPDATE...
ADDED MARINE AND AVIATION DISCUSSION.
PREV DISCUSSION... /ISSUED 400 AM CDT THU JUL 12 2012/
.LOCALLY HEAVY RAIN POSSIBLE THIS MORNING...
DISCUSSION...
1SHORT TERM MODELS ARE IN EXCELLENT AGREEMENT WITH REGARD TO THE
NEXT HEAVY RAIN EVENT DEVELOPING OVER SOUTHEAST TEXAS. A NEARLY
STATIONARY LINE OF SHRA/TSRA HAS DEVELOPED FROM COLUMBUS TO CONROE
TO LIVINGSTON. RAINFALL RATES WITHIN THIS LINE ARE BETWEEN 1 TO 2
INCHES PER HOUR. 00Z ANALYSIS SHOWS UPPER FLOW REMAINS STRONGLY
DIVERGENT. AT 850 MB...A WEAK LOW PRESSURE SYSTEM WAS OVER
SOUTHEAST TEXAS WITH A WEAK 850-700 MB TROUGH STRETCHED ALONG THE
US HWY 59 CORRIDOR. MOISTURE IS POOLING ALONG AND NORTH OF THIS
FEATURE. WILL MAINTAIN THE FLASH FLOOD WATCH THROUGH 21Z BUT
SEVERAL OF THE SHORT TERM MODELS (WHICH ARE VERIFYING WELL) SHUNT
THE PRECIP EAST OF THE REGION BY 19-20Z. CURRENTLY...AM EXPECTING
1 TO 3 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS APPROACHING 5
INCHES IF TRAINING DEVELOPS (AND IT LOOKS LIKE IT HAS IN
MONTGOMERY AND SAN JACINTO COUNTIES). WITH ALL THE HEAVY RAIN OVER
THE PAST COUPLE OF DAYS...IT WILL NOT TAKE MUCH RAIN TO CAUSE
FLOODING.
THE UPPER LEVEL WEAKNESS RESPONSIBLE FOR THE RECENT RAINS WILL
LINGER OVER THE UPPER TEXAS COAST THROUGH EARLY NEXT WEEK. FEEL
DAYTIME HEATING WILL TRIGGER SCATTERED SHRA/TSRA EACH DAY. ECMWF
DRIES THINGS OUT A BIT WHILE THE GFS IS WETTER. UPPER LEVEL
RIDGING WILL TRY TO REASSERT ITSELF BY NEXT WEDNESDAY BUT IT
APPEARS THE RIDGE WILL BE FAR ENOUGH NORTH TO ALLOW WEAK
DISTURBANCES TO UNDERCUT THE RIDGE AND KEEP RAIN CHANCES IN THE
FORECAST THROUGH ALL OF NEXT WEEK. AS FOR TEMPS...BLENDED MET AND
MAV GUIDANCE THROUGH FRIDAY AND BLENDED MEX ECMWF GUIDANCE FOR THE
EXTENDED. 43
&&
MARINE...
NO SIGNIFICANT CHANGES TO CURRENT FCST TRENDS. A WEAK SURFACE TROUGH
WILL KEEP A LIGHT WIND REGIME IN PLACE THROUGH THE WEEKEND. AN UPPER
LEVEL TROUGH INTERACTING WITH THE SURFACE TROUGH WILL ALSO KEEP
SCATTERED STORMS IN THE FCST THROUGH THE END OF THE WEEK.
BRIEF GUSTY WINDS AND ELEVATED SEAS ARE POSSIBLE IN AND NEAR ANY
THUNDERSTORM ACTIVITY. 44
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 88 73 89 73 91 / 60 20 50 30 30
HOUSTON (IAH) 86 74 89 73 91 / 80 30 50 40 40
GALVESTON (GLS) 86 79 88 80 89 / 70 30 50 50 40
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
HARRIS...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...WALKER...WALLER...
WASHINGTON...WHARTON.
GM...NONE.
&&
DISCUSSION...43
AVIATION/MARINE...44Hazardous weather outlook, Jul 12, 4:39 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 439 AM CDT THU JUL 12 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-130945- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 438 AM CDT THU JUL 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ...FLASH FLOOD WATCH IN EFFECT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE EARLY AFTERNOON BEFORE DIMINISHING BY EVENING. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 1 AND 3 INCHES ALONG AND SOUTH OF A LIVINGSTON TO CONROE TO COLUMBUS LINE WITH LOCALLY HIGHER TOTALS BETWEEN 4 AND 7 INCHES. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY INTO EARLY NEXT WEEK. THE GROUND IS INCREASINGLY SATURATED AND HEAVY RAINS COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR ACTIVATION.
In the hours before
Special weather statement, Jul 12, 6:15 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 615 AM CDT THU JUL 12 2012 TXZ213-227-121145- HARRIS TX-FORT BEND TX- 615 AM CDT THU JUL 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRIS AND NORTHEASTERN FORT BEND COUNTIES UNTIL 645 AM CDT... AT 614 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TOWN WEST...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAINFALL RATES WILL ALSO BE POSSIBLE...UP TO THREE INCHES PER HOUR. LOCATIONS IMPACTED INCLUDE... HOUSTON...MISSION BEND...SUGAR LAND...FIRST COLONY...BELLAIRE... WEST UNIVERSITY PLACE...STAFFORD...JERSEY VILLAGE...TOWN WEST... MEADOWS...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...SPRING VALLEY...PINEY POINT VILLAGE...HEDWIG VILLAGE...SOUTHSIDE PLACE AND HILSHIRE VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2954 9559 2965 9576 3000 9564 2981 9530 TIME...MOT...LOC 1114Z 215DEG 41KT 2966 9564
Special weather statement, Jul 12, 6:49 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
649 AM CDT THU JUL 12 2012
TXZ199-213-214-121230-
HARRIS TX-CHAMBERS TX-MONTGOMERY TX-
649 AM CDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...WEST CENTRAL
CHAMBERS AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 730 AM CDT...
AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR HOUSTON...MOVING NORTHEAST AT
35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY
RAINFALL IS ALSO POSSIBLE WITH HOURLY RAINFALL RATES IN EXCESS OF
TWO INCHES PER HOUR.
LOCATIONS IMPACTED INCLUDE...
HOUSTON...PASADENA...BAYTOWN...KINGWOOD...LA PORTE...CHANNELVIEW...
DEER PARK...CLOVERLEAF...HUMBLE...SOUTH HOUSTON...ALDINE...WEST
UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...HIGHLANDS...
BARRETT...CROSBY...SHELDON...SOUTHSIDE PLACE AND HILSHIRE VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2968 9488 2967 9493 2968 9497 2967 9497
2968 9498 2966 9500 2961 9540 2986 9554
3013 9511
TIME...MOT...LOC 1148Z 243DEG 31KT 2975 9539The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 3:47 AM CDT | Areal Flood Advisory | HGX | Montgomery, Polk, San Jacinto, Waller | 118 min |
| Jul 12, 4:08 AM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 52 min |
| Jul 12, 4:17 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery, San Jacinto, Waller | 3 hr |
| Jul 12, 4:43 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Waller | 2 hr |
| Jul 12, 5:23 AM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery, Waller | 112 min |
| Jul 12, 5:52 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Montgomery, Waller | 113 min |
| Jul 12, 6:15 AM CDT | Special Weather Statement | HGX | Harris | 30 min |
| Jul 12, 6:35 AM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris, Liberty | 3 hr |
| Jul 12, 6:49 AM CDT | Special Weather Statement | HGX | Harris | 41 min |
| Jul 12, 7:15 AM CDT | Areal Flood Advisory | HGX | Harris, Montgomery, San Jacinto | 60 min |
| Jul 12, 7:22 AM CDT | Special Marine Warning | HGX | 38 min | |
| Jul 12, 7:29 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Jul 12, 7:51 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Wharton | 114 min |
| Jul 12, 8:19 AM CDT | Special Marine Warning | HGX | 41 min | |
| Jul 12, 8:26 AM CDT | River Flood Warning | HGX | Harris | 25 hr |
| Jul 12, 8:44 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Jackson, Wharton | 2 hr |
| Jul 12, 9:14 AM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend, Harris, Waller, Washington and 1 more | 106 min |
| Jul 12, 9:48 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more | 117 min |
| Jul 12, 10:04 AM CDT | Flash Flood Warning | HGX | Austin, Harris, Montgomery, Waller, Washington | 116 min |
| Jul 12, 10:11 AM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend, Harris, Waller, Washington and 1 more | 49 min |
| Jul 12, 11:18 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Harris, Waller | 117 min |
| Jul 12, 11:55 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| Jul 12, 12:01 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Montgomery, Waller, Washington | 3 hr |
| Jul 12, 12:46 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 21 hr |
| Jul 12, 2:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 70 hr |
| Jul 12, 3:11 PM CDT | Areal Flood Advisory | HGX | Brazos | 64 min |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.